Georgia, 2007Flash Flooding and Damaging Wind in Georgia, September 13, 2007
September 13, 2007 · NWS CHS · 3 events in 3 counties and zones
A nearly stationary frontal boundary extended through southern South Carolina and Southeast Georgia, and when combined with numerous boundaries and rich tropical airmass, resulted in a couple Flash Flood and Severe Weather events across southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A nearly stationary frontal boundary extended through southern South Carolina and Southeast Georgia, and when combined with numerous boundaries and rich tropical airmass, resulted in a couple Flash Flood and Severe Weather events across southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Sep 13, 12:56 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 13, 12:56 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
156 PM EDT THU SEP 13 2007
.SYNOPSIS...
A SURFACE FRONT WILL REMAIN NEARLY STATIONARY THROUGH THE REGION
TODAY...THEN LIFT NORTH OF THE AREA TONIGHT AND FRIDAY AS ATLANTIC
HIGH PRESSURE STRENGTHENS OFF THE SOUTH CAROLINA AND GEORGIA COAST.
ATLANTIC HIGH PRESSURE WILL WEAKEN SATURDAY...ALLOWING A COLD FRONT
TO PUSH THROUGH THE REGION LATE SATURDAY OR SATURDAY NIGHT. STRONG
HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH THROUGH THE MIDDLE
OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A NEARLY STATIONARY FRONTAL BOUNDARY HAS BECOME RATHER DIFFUSE AS
IT EXTENDS WSW TO ENE ACROSS NORTHERN PORTIONS OF THE FORECAST
AREA THIS MORNING.
LOW STRATUS IN PLACE ACROSS MANY AREAS EARLIER THIS MORNING
CONTINUES TO LIFT. MEANWHILE...CONVECTIVE TEMPERATURES WHICH ARE
IN THE MID 80S ARE NOT TOO FAR FROM BEING MET IN MANY LOCATIONS. THE
PARTLY TO MOSTLY CLOUDY SKIES THAT ARE IN PLACE ARE TAKING ON MORE
OF A CONVECTIVE LOOK WITH BUILDING TOPS AND EXPECT THE FIRST
CELLS TO DEVELOP AROUND MIDDAY. THE CONVECTION SHOULD BECOME
NUMEROUS IN COVERAGE THIS AFTERNOON...ESPECIALLY NEAR AND SOUTH
OF THE STALLED BOUNDARY. FOCUS FOR CONVECTION WILL BE ALONG THE FRONT...
DIFFERENTIAL HEATING BOUNDARIES AND LINGERING OUTFLOW BOUNDARIES
FROM PREVIOUS CONVECTION.
MODERATE INSTABILITY WILL BE IN PLACE THIS AFTERNOON...WITH
MULTICELLULAR STORMS EXPECTED TO BECOME LINEAR AND PROPAGATE SOUTH
AND EAST LATE THIS AFTERNOON AND EVENING. HEAVY RAINFALL WITH
LOCALIZED FLOODING IS ONCE AGAIN A CONCERN...AS PRECIPITABLE WATER
VALUES APPROACH 2.25 INCHES WITH STORM MOTIONS ONLY AROUND 10-12
KT. HAVE INCLUDED MENTION OF HEAVY RAINFALL IN THE GRIDS/FORECAST
FOR THE AFTERNOON/EARLY EVENING PERIOD AS WELL AS CONTINUED
MENTION IN THE HWO. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS
ALSO POSSIBLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE WEAK FRONTAL BOUNDARY IS EXPECTED TO LIFT BACK NORTHWARD THROUGH
THE FORECAST AREA TONIGHT AND FRIDAY AS HIGH PRESSURE STRENGTHENS
OVER THE WESTERN ATLANTIC. THE NEXT COLD FRONT WILL BEGIN TO
APPROACH THE REGION FROM THE NORTHWEST FRIDAY NIGHT. AS FOR SENSIBLE
WEATHER...WILL KEEP RAIN CHANCES IN THE FORECAST THROUGH THE PERIOD
GIVEN PROXIMITY OF FRONTAL BOUNDARY TO THE CWA...WITH HIGHEST
PROBABILITIES DURING THE AFTERNOON AND EVENING HOURS FRIDAY. LOW
TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE LOWER 70S...WITH
HIGHS FRIDAY TOPPING OUT IN THE UPPER 80S.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
DEEP MOISTURE AND PERIODS OF SHOWERS AND TSTMS WILL BE ON TAP SAT
AS A COLD FRONT MOVES THROUGH THE REGION. WITH PRECIPITABLE WATER
VALUES OVER 2 INCHES...HEAVY RAINFALL WILL BE THE MAIN HAZARD. WILL
SHOW THE HIGHEST POPS ACROSS OUR SE GA AND COASTAL SC AREAS SAT AS
THE FRONT PUSHES THROUGH.
A NORTH/NORTHEAST FLOW WILL DEVELOP BEHIND THE FRONT AND PERSIST
INTO THE MIDDLE OF NEXT WEEK AS A STRONG AREA OF HIGH PRES BUILDS
INTO THE NERN CONUS AND RIDGES DOWN THE ERN SEABOARD. CHANCES OF
RAINFALL DIMINISH SIGNIFICANTLY ONCE THIS OCCURS...ESPECIALLY ACROSS
OUR INLAND SC ZONES WHERE THE LEAST MOISTURE IS EXPECTED. COASTAL
AREAS...ESPECIALLY ACROSS SE GA...WILL HAVE THE BEST CHANCE OF
SEEING SOME SHOWERS MUCH OF THE PERIOD DUE TO THE BETTER MOISTURE
AND SFC CONVERGENCE.
TEMPS WILL BE NEAR TO EVEN SLIGHTLY ABOVE NORMAL FRI/SAT BEFORE
DROPPING BELOW NORMAL SUN-WED. LOWS IN THE LOWER 60S ARE EXPECTED
MON-WED.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
RECENT RADAR TRENDS SHOW SHOWER AND SCATTERED THUNDERSTORM
DEVELOPMENT ACROSS THE AREA. THIS MAY LEAD TO MVFR CONDITIONS
THIS AFTERNOON FOR BOTH THE CHS AND SAV TERMINALS. EXPECT THE BULK
OF THE ACTIVITY TO END IN THE EVENING HOURS. WINDS ARE EXPECTED TO
BECOME LIGHT AND VARIABLE AT BOTH TERMINALS TONIGHT. DESPITE CLOUD
COVER...A MOIST SFC SHOULD ALLOW FOR REDUCED VSBYS TO MVFR
CONDITIONS...WITH THE LOWEST VSBYS EXPECTED AT THE SAV TERMINAL.
SOUNDINGS ALSO SUGGEST MVFR CIGS AND FSI VALUES IN THE LOW 20S.
EXPECT WINDS TO BECOME SOUTHERLY AT BOTH TERMINALS TOMORROW
MORNING AND INCREASE IN SPEED AS THE PRESSURE GRADIENT TIGHTENS
ALONG A FRONT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE IN THE
TAF PERIOD BUT WERE NOT INTRODUCED DUE TO UNCERTAINTY IN TIME OF
ARRIVAL.
EXTENDED AVIATION OUTLOOK...HIGHER THAN NORMAL CHANCES OF
SHRA/TSRA INTO SAT COULD PRODUCE PERIODIC MVFR/IFR CONDITIONS AT
BOTH TERMINALS...WITH POTENTIAL FOR NIGHTTIME/EARLY MORNING FOG
AND LOW CIGS AS WELL.
&&
.MARINE...
OUTSIDE OF SHOWER AND THUNDERSTORM ACTIVITY...TRANQUIL
CONDITIONS WITH WINDS AOB 15 KNOTS AND SEAS AOB 3 FEET EXPECTED TO
PREVAIL THROUGH SATURDAY.
IN THE WAKE OF A STRONG COLD FRONT...WINDS AND SEAS SHOULD INCREASE
SIGNIFICANTLY SATURDAY NIGHT AND SUNDAY AND THEN BE MAINTAINED
THROUGH AT LEAST MID WEEK. QUITE LIKELY THAT SMALL CRAFT EXERCISE
CAUTIONS WILL BE NEEDED STARTING SUNDAY...WITH THE POSSIBILITY OF
SMALL CRAFT ADVISORIES.
&&
.TIDES/COASTAL FLOODING...
A STRONG AREA OF HIGH PRES BUILDING IN FROM THE N BEGINNING SAT
NIGHT AND PERSISTING INTO THE MIDDLE OF NEXT WEEK WILL ALLOW FOR A
PROLONGED NE SURGE EVENT. THUS...THERE IS THE POTENTIAL FOR HIGH SURF...
BEACH EROSION...COASTAL FLOODING AND AN ENHANCED CHANCE FOR RIP
CURRENTS. THESE THREATS ARE ADDRESSED IN THE LATEST HWO.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
DPB
Hazardous weather outlook, Sep 13, 3:35 AM EST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
435 AM EDT THU SEP 13 2007
GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-141000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
435 AM EDT THU SEP 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
HEAVY RAIN...A SURFACE FRONT WILL NEARLY STATIONARY THROUGH THE
REGION TODAY. THIS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL FOR PERIODS
OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HEAVY RAIN...A SURFACE FRONT WILL REMAIN NEARLY STATIONARY CLOSE
TO THE REGION ON FRIDAY. THIS WILL SUPPORT SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL
FOR PERIODS OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
GAZ117-119-139-141-SCZ048>051-141000-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
435 AM EDT THU SEP 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
HEAVY RAIN...A SURFACE FRONT WILL NEARLY STATIONARY THROUGH THE
REGION TODAY. THIS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL FOR PERIODS
OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HEAVY RAIN...A SURFACE FRONT WILL REMAIN NEARLY STATIONARY CLOSE
TO THE REGION ON FRIDAY. THIS WILL SUPPORT SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL
FOR PERIODS OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING.
COASTAL FLOODING/BEACH EROSION/RIP CURRENTS...A STRONG AREA OF HIGH
PRESSURE WILL BUILD FROM THE NORTH BEGINNING SATURDAY NIGHT AND
PERSISTING INTO THE MIDDLE OF NEXT WEEK. THIS WILL BRING A
PROLONGED PERIOD OF STRONG NORTHEAST WINDS. THUS...THERE IS THE
POTENTIAL FOR HIGH SURF...BEACH EROSION...COASTAL FLOODING AND AN
ENHANCED CHANCE FOR RIP CURRENTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ330-350-352-354-374-141000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
435 AM EDT THU SEP 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
STRONG THUNDERSTORMS...ANY THUNDERSTORM MAY PRODUCE WIND GUSTS
EXCEEDING 30 KNOTS...AND VERY HEAVY RAIN REDUCING VISIBILITY TO LESS
THAN 1 NM.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
STRONG THUNDERSTORMS...ANY THUNDERSTORM MAY PRODUCE WIND GUSTS
EXCEEDING 30 KNOTS...AND VERY HEAVY RAIN REDUCING VISIBILITY TO
LESS THAN 1 NM ON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 13, 1:13 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
213 PM EDT THU SEP 13 2007
GAZ101-116>119-131900-
COASTAL BRYAN-COASTAL CHATHAM-EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-
213 PM EDT THU SEP 13 2007
...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BRYAN COUNTY
AND CHATHAM COUNTY THROUGH 300 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF
MELDRIM...OR ABOUT 9 MILES NORTHWEST OF RICHMOND HILL...MOVING EAST
AT 5 MPH. ADDITIONAL STRONG THUNDERSTORMS WILL DEVELOP IN THE AREA
THROUGH 3 PM.
AREAS IN AND AROUND BLOOMINGDALE...BURROUGHS...EDEN...FORT
MCALLISTER...GARDEN CITY...ISLE OF HOPE...MEINHARD...MELDRIM...
MONTEITH...POOLER...PORT WENTWORTH...RICHMOND HILL...SANDFLY...
SAVANNAH...VERNONBURG...WHITE BLUFF AND WINDSOR FOREST WILL BE
IMPACTED THROUGH 300 PM EDT.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Sep 13, 1:46 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
246 PM EDT THU SEP 13 2007
GAZ115-137-138-131930-
EVANS-INLAND LIBERTY-LONG-
246 PM EDT THU SEP 13 2007
...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...EVANS COUNTY AND
LIBERTY COUNTY THROUGH 330 PM EDT...
AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...GUSTY WINDS
OF 35 TO 45 MPH....AND RAINFALL RATES OF ONE TO TWO INCHES PER
HOUR. THIS STORM WAS LOCATED NEAR WILLIE...OR ABOUT 10 MILES
SOUTHWEST OF PEMBROKE...MOVING EAST AT 5 MPH.
AREAS IN AND AROUND CLAXTON...MIDWAY AND WILLIE WILL BE IMPACTED
THROUGH 330 PM EDT.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Sep 13, 1:48 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
248 PM EDT THU SEP 13 2007
SCZ047-051-131930-
COASTAL JASPER-INLAND JASPER-
248 PM EDT THU SEP 13 2007
...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 330 PM
EDT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45
MPH...VERY HEAVY RAIN IN EXCESS OF 2 INCHES...AND FREQUENT
LIGHTNING. THIS STORM WAS LOCATED 6 MILES SOUTH OF LEVY...OR ABOUT
OVER SAVANNAH...MOVING NORTH AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
Special weather statement, Sep 13, 2:04 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT THU SEP 13 2007
GAZ100-101-116-131945-
BULLOCH-EFFINGHAM-INLAND BRYAN-
304 PM EDT THU SEP 13 2007
...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BULLOCH COUNTY
AND BRYAN COUNTY THROUGH 345 PM EDT...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLANDFORD TO GROVELAND...OR ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF SPRINGFIELD TO 9 MILES NORTHWEST OF
PEMBROKE...MOVING NORTHEAST AT 5 MPH.
AREAS IN AND AROUND BLITCHTON...BROOKLET...DENMARK...GROVELAND...
GUYTON...MARLOW...NEVILS...PEMBROKE...PINEORA...RINCON...
SPRINGFIELD...STILLWELL AND STILSON WILL BE IMPACTED THROUGH 345 PM
EDT.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WITH
HOURLY RAINFALL RATES AROUND 2 INCHES...WHICH MAY FLOOD
ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO
NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Flash Flood, Chatham
- When
- September 13, 2:10 PM EST to 3:25 PM EST
- Where
- Chatham County, 1.17 mi E of Central Jct
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.080, -81.100
High water was reported on Delano Street, Winburn Street, Hastings Street, Cornwall Street, and at the intersection of Gwynnett and Stiles Streets.
Thunderstorm Wind, Bulloch
- When
- September 13, 2:55 PM EST
- Where
- Bulloch County, Statesboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 32.450, -81.780
Three trees and numerous tree limbs were reported down due to high winds. The damage occurred on Georgia Avenue and Chelsea Circle.
Flash Flood, Bryan
- When
- September 13, 2:55 PM EST to 3:25 PM EST
- Where
- Bryan County, 13.87 mi NE of Kilkenny
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.080, -81.100
The intersections of Gwynnett and Stiles Streets, as well as Gwynnett and Atkinson Streets, were reported closed due to high water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hurricane and Tropical Storm in Texas, September 13, 20071 death · 12 injured · $35 million · 6 events
- Hurricane and Tornado in Louisiana, September 13, 2007$725,000 · EF1 · 8 events
- Flash Flooding and Damaging Winds in Mississippi, September 13 to 14, 20071 injured · $280,000 · 50 kt wind · 6 events
- High Surf in Hawaii, September 13 to 15, 200712 events
- Hail in Minnesota, September 13, 20070.88 in hail · 4 events
- Hail in Wisconsin, September 13, 20071.25 in hail · 3 events
- Hail in Minnesota, September 13, 20071 in hail · 3 events
- Tropical Depression in Louisiana, September 13, 20073 events
- Drought in New York, September 13 to 30, 20072 events
- Drought in Illinois, September 13 to 30, 20072 events
- Hail in Iowa, September 13, 20071 in hail · 2 events
- Hail in Minnesota, September 13, 20070.75 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 59373, 59372, 59374.